Publicações de 2006 a 2010

 

 2010 (22) | 2009 (21) | 2008 (21) | 2007 (16) | 2006 (17)

 

 

 2010

 

  1. Elizabeth Karas, Clovis Gonzaga, Clovis, Ademir Ribeiro. Local convergence of filter methods for equality constrained non-linear programming. Optimization, v. 59, p. 1153-1171, 2010.
     
  2. Carrer, J. A. M.; MANSUR, W. J.. Scalar wave equation by the boundary element method: a D-BEM approach with constant time-weighting functions. International Journal for Numerical Methods in Engineering (Print), v. 81, p. 1281-1297, 2010.
     
  3. Carlos Durán, Thomas Püttmann, A. Rigas. An infinite family of Gromoll Meyer spheres. Archiv der Mathematik, v. 95, p. 269-282, 2010.
     
  4. Gudiño, E.; Rada, J.. A lower bound for the spectral radius of a digraph. Linear Algebra and its Applications, v. 433, p. 233-240, 2010.
  5. GOMES-RUGGIERO, M. A.; SACHINE, M.; SANTOS, S. A.. A spectral updating for the Method of Moving Asymptotes. Optimization Methods & Software, v. 25, p. 883-893, 2010.
  6. TROVON, A. An Algebraic Remark on Clifford Algebra and Differential Operators. Advances in Applied Clifford Algebras, v. 20, p. 951-958, 2010.
  7. L. Panek, M. Firer, Marcelo Muniz S. Alves. Classification of Niederreiter-Rosenbloom-Tsfasman Block Codes. IEEE Transactions on Information Theory, v. 56, p. 5207-5216, 2010.
     
  8. Vianna, C. R.. História da Matemática, Educação Matemática: entre o Nada e o Tudo. Bolema. Boletim de Educação Matemática (UNESP. Rio Claro. Impresso), v. 23, p. 497-514, 2010.
     
  9. Marcelo Muniz S. Alves, E. Batista, E. Enveloping Actions for Partial Hopf Actions. Communications in Algebra, v. 38-8, p. 2872-2902, 2010.
     
  10. MARTINEZ, A. G.; De PIERRO, A. R. Iterative methods based on spline approximations to detect discontinuities from Fourier data. Journal of Computational and Applied Mathematics, v. 234, p. 3268-3282, 2010.
     
  11. OLIVEIRA, S. P.; SERIANI, G.. DFT modal analysis of spectral element methods for the 2D elastic wave equation. Journal of Computational and Applied Mathematics, v. 234, p. 1717-1724, 2010.
     
  12. S. Costa, J.E. Strapasson, M. M. S. Alves, T.B. Carlos. Circulant Graphs and Tesselations on Flat Tori. Linear Algebra and its Applications, v. 432, p. 369-382, 2010.
     
  13. G. Ruiz- Garzón, L. B. Santos, A. Rufián-Lizana and M. Arana-Jiménez. Some relations between Minty variational-like inequality problems and vectorial optimization problems in Banach spaces. Computers and Mathematics with Applications,60, p. 2679-2688, 2010.
     
  14. L. B. Santos, M. Rojas-Medar, G. Ruiz-Garzón, A. Rufián-Lizana. Invex functions and existence of weakly efficient solutions for nonsmooth vector optimization. in: M. Arana-Jiménez (Ed.), Optimality Conditions in vector optimization, Benthan Science Publishers, pp. 61-74, 2010.
     
  15. A. J. V. Brandao, V. A. Oliveira, M. A. Rojas-Medar, L. B. Santos. Necessary and sufficient optimality conditions for continuous-time multiobjective optimization problems. in: M. Arana-Jiménez (Ed.), Optimality Conditions in vector optimization, Benthan Science Publishers, pp. 143-163, 2010.
     
  16. PRADO, A. L.; LOBEIRO, A.M.; FERREIRA, M.V.; GRAMANI, L. M.; KAVISKI, E. Modelagem do fluxo de tráfego veicular: método dos volumes finitos e simulação direta de Monte Carlo. Vetor (FURG), v. 17, p. 23-31, 2010  
  17. MACHNICKI, A. C.; Alselmo Chaves Neto; GRAMANI, L. M.. Estudo e aplicação da análise multivariada de dados para a validação das estruturas físicas e pedagógicas de escolas públicas do sul do Paraná. Cadernos do IME. Série Estatística, v. 28, p. 47-59, 2010.
  18. FERREIRA, M. V. R. P. G.; FERREIRA, M. V. R. P. G.; BALBO, F. A. N.; CUMIN, L. M. G.; BOGO, R. L.; CHAVES NETO, A.; LOBEIRO, A. M.. ESTUDO DOS ACIDENTES OCORRIDOS NA BR-277 EM MESES DE FÉRIAS POR MEIO DA ANÁLISE MULTIVARIADA. Mecánica Computacional, v. XXIX, p. 2279/1227-2292, 2010.
  19. FERREIRA, M. V. R. P. G.; FERREIRA, M. V. R. P. G.; BALBO, F. A. N.; BOGO, R. L.; CUMIN, L. M. G.; KAVISKI, E.. MODELAGEM NUMÉRICA DO FLUXO DE PEDESTRES SOB UMA VISÃO MACROSCÓPICA. Mecânica Computacional, v. XXIX, p. 2267/1062-2278, 2010.
  20. FERREIRA, M. V. R. P. G.; FERREIRA, M. V. R. P. G.; BALBO, F. A. N.; CUMIN, L. M. G.; KAVISKI, E.. Simulação Monte Carlo para o Tráfego de Pedestres Observados com um Fluído Não Convencional.. Mecánica Computacional, v. XXIX, p. 3423/558-3429, 2010.
  21. BOGO, R.L.; CUMIN, L. M. G.; CHAVES NETO, A.; BALBO, F. A. N.. Análise de Correlação Canônica Aplicada ao Fluxo de Tráfego Veicular - Estudo de caso da Rodovia Federal BR-116. Mecánica Computacional, v. XXIX, p. 2061/1187-2081, 2010.
  22. LOBEIRO, A. M.; GRAMANI, L. M.. Um método para escalonar sistemas de equações lineares usando somente determinante de ordem 2. Revista Ciências Exatas e Naturais (Impresso), v. 12, p. 1-17, 2010.

 2009

 

  1. Alves, Marcelo Muniz S.; Batista, E.. Partial Hopf actions, partial invariants and a Morita context. Algebra and Discrete Mathematics, v. 3, p. 1-19, 2009.
     
  2. Kirilov, A.; Cerniauskas, W.. C^k Solvability Near the Characteristic Set for a Class of Vector Fields of Infinite Type. Matemática Contemporânea, v. 36, p. 91-106, 2009.
     
  3. E. Hoefel, OCHA and the swiss-cheese operad. JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, v. 4, p. 123-151, 2009.
     
  4. E. W. Karas, E. Pilotta and A. A. Ribeiro, Numerical comparison of merit function with filter criterion in inexact restoration algorithms using Hard-Spheres Problems. Computational Optimization and Applications, v. 44, p. 427-441, 2009.
  5. Gutman, I.; Gudiño, E.; Quiroz, D. Upper bound for the energy of graphs with fixed second and fourth spectral moments. Kragujevac Journal of Mathematics, v. 32, p. 27-35, 2009.
  6. Karas, E. W.; Ribeiro, A. A.; Sagastizabal, C. A.; Solodov, M.. A bundle-filter method for nonsmooth convex constrained optimization. Mathematical Programming, v. 116, p. 297-320, 2009,
     
  7. Alvares, E. R.; Trepode, S; Chaio, C.. Auslander-Reiten Components with sectional bypasses. Communications in Algebra, v. 37, p. 2213-2224, 2009.
     
  8. Alvares, E. R.; Coelho O. F. U.. A note on the composite of two irreducible morphisms. Communications in Algebra, v. 37, p. 2097-2099, 2009.
     
  9. Breukmann, Tomas; Kudri, S. R. T.; AYGÜN, Halis Local Compactness in L-fuzzy Spaces. European Journal of Pure and Applied Mathematics, v. 2, p. 147-161, 2009.
     
  10. CARRER, J. A. M.; MANSUR, W. J.; VANZUIT, R. J.. Scalar Wave Equation by the Boundary Element Method: a D-BEM Approach with Non-homogeneous Initial Conditions. Computational Mechanics, v. 44, p. 31-44, 2009.
     
  11. CUMIN, L. M. G.. On the Modelling of Granular Traffic Flow by the Kinetic Theory for Active Particles Trend to Equilibrium and Macroscopic Behaviour. International Journal of Non-Linear Mechanics, v. 44, p. 263-268, 2009.
     
  12. BONZANI I., CUMIN, L. M. G.. Critical Analysis and Perpectives on the Hydrodynamic Approach for the Mathematical Theory of Vehicular Traffic. Mathematical and Computer Modelling, v. 50, p. 526-541, 2009.
     
  13. Oliveira, S. P.; Madureira, A, L.; VALENTIN, F..Weighted quadrature rules for finite element methods. Journal of Computational and Applied Mathematics, v. 227, p. 93-101, 2009.
     
  14. SERIANI, G; OLIVEIRA, S. Reply to comment on Dispersion analysis of spectral element methods for elastic wave propagation.Wave Motion, v. 46, p. 94-95, 2009.
     
  15. Panek, L.; M. Firer; Alves, Marcelo Muniz S. Symmetry Groups of Rosenbloom-Tsfasman Spaces. Discrete Mathematics, v. 309, p. 763-771, 2009.
     
  16. Sant'Anna, A.S. Necessary and sufficient analytical conditions for the existence of false gauge field copies. Journal of K-Theory, vol. 3, 77-83, 2009.
     
  17. Ruiz de Zarate, A.; Daniel G. Alfaro Vigo; Nachbin, A.; Wooyoung Choi. A Higher-order internal wave model accounting for large bathymetric variations. Studies in Applied Mathematics (Cambridge), v. 122, p. 275-294, 2009.
     
  18. CECCON, Jurandir; MONTENEGRO, Marcos. Compactness results for divergence type nonlinear elliptic equations. Annali di Matematica Pura ed Applicata, v. 188, n. 4, p. 653-677, 2009.   
     
  19. BRAVO, J.C.V. and Rivera, E.M., The transmission problem to thermoelastic plate of hyperbolic type. IMA Journal of Applied Mathematics Advance Access published on August 24, 2009. IMA J Appl Math 2009 74:950-962; doi:10.1093/imamat/hxp022.
     
  20. J. S. Azevedo, S. P. Oliveira e O. A. L. Lima. Métodos estocásticos para modelagem de escoamento estacionário e transiente em meios porosos. Revista Brasileira de Geofísica, 27(2), 241-254,(2009).

 

 2008

 

  1. SPERANÇA, L. D.; MARCOS, J.. NONSINGULAR COMPLEX INSTANTONS ON EUCLIDEAN SPACETIME. International Journal of Geometric Methods in Modern Physics, v. 05, p. 963, 2008.
  2. MARTINEZ, A. G.; De PIERRO, A. R. Approximating functions from sampled Fourier data using spline pseudofilters.. Advances in IEEE Transactions on Signal Processing, v. 56, p. 1489-1501, 2008. 
     
  3. M. M. S. Alves, L. Panek, and M. Firer, Error-block Codes and Poset Metrics. Advances in Mathematics of Communications, Volume 2, No. 1, 95-111. 
     
  4. E. W. Karas, A. P. Oening and A. A. Ribeiro, Global convergence of slanting filter methods for nonlinear programming. Applied Mathematics and Computation, Volume 200, Issue 2, 1 July 2008, Pages 486-500.
     
  5. A. A. Ribeiro, E. W. Karas and C. C. Gonzaga, Global convergence of filter methods for nonlinear programming. SIAM Journal on Optimization, Volume 19, Number 3, 2008, Pages 1231-1249. 

  6. X. Wu; G.H. Golub; CUMINATO, J.; YUAN, J.Y.  . Symmetric-triangular decomposition and its applications part II: Preconditioners for indefinite systems. BIT (Nordisk Tidskrift for Informationsbehandling), v. 48, p. 137-160.
     
  7. SAMPAIO, R. J. B.; S. Yuan ; YUAN, J.Y.  . Generalization: One Technique of Computational and Applied Mathematical Methodology. Applied Mathematics and Computation, v. 200, p. 574-582.
     
  8. X. Mujica. Tau(p;q)-summing mappings and the domination theorem. Portugaliae Mathematica, v. 65, p. 211-226.
     
  9. OLIVEIRA, Saulo Pomponet; PORSANI, Milton José.Linearized seismic waveform inversion using a multiple re-weighted least-squares method with QR preconditioning. Geophysical Prospecting, v. 56, p. 61-68.
     
  10. SERIANI, GÉZA; OLIVEIRA, Saulo Pomponet. DFT MODAL ANALYSIS OF SPECTRAL ELEMENT METHODS FOR ACOUSTIC WAVE PROPAGATION. Journal of Computational Acoustics, v. 16, p. 531-561.
     
  11. OLIVEIRA, Saulo Pomponet; SERIANI, G. Dispersion analysis of spectral element methods for elastic wave propagation. Wave Motion, v. 45, p. 729-744.  
     
  12. Ruiz de Zarate, A.; NACHBIN, A.. A Reduced Model for internal waves interacting with topography at intermediate depth. Communications in Mathematical Sciences, v. 6, p. 385-396.
     
  13. SANTOS, L. B.; OSUNA-GÓMEZ, R.; ROJAS-MEDAR, M. A. Nonsmooth multiobjective fractional programming with generalized convexity. Revista Integración, 2008.
  14. L. B. Santos, G. Ruiz-Garzón, M. A. Rojas-Medar, and A. Rufián-Lizana, Some relations between variational-like inequality problems and vectorial optimization problems in Banach spaces. Computers and Mathematics with Applications v. 55, p. 1808-1814, 2008.
  15. L. B. Santos, M. A. Rojas-Medar, and G. Ruiz-Garzón, Existence of weakly efficient solutions in vector optimization. Acta Mathematica Sinica, v. 24, p. 599-606, 2008.
  16. L.B. Santos, A.J. V. Brandão, M.A. Rojas-Medar and R. Osuna-Gómez, Necessary and sufficient conditions for weak efficiency in nonsmooth vectorial optimization problems. Optimization.
  17. H. Aygün; A.Arzu Bural; KUDRI, S. R. T., Fuzzy Inverse Compactness. International Journal of Mathematics and Mathematical Sciences, v. 2008, p. 01, 2008. 
     
  18. CECCON, Jurandir; MONTENEGRO, Marcos. Optimal L p -Riemannian Gagliardo-Nirenberg inequalities. Mathematische Zeitschrift, v. 258(4), p. 851-873, 2008.
  19.  
  20. L.-Z. Hu. The Laplacian on homogeneous spaces, Journal of Mathematical Physics, Vol. 49, 053513.,2008.
     

 

 2007

 

  1. A. Kirilov, and A. P. Bergamasco, Global solvability for a class of overdetermined systems. Journal of Functional Analysis 252 (2007), 603-629.
     
  2. E. R. Alvares and F. U. Coelho, Embeddings of non-semiregular translation quivers in quivers of type  Z\Delta. Algebras and Representation Theory 10 (2007), no. 2, 97-116.
     
  3. S.I.R. Costa, J.E. Strapasson, R.M. Siqueira and M. M. S. Alves, Circulant Graphs, Lattices and Spherical Codes. International Journal of Applied Mathematics, vol. 20, no.5, 581-594, 2007.
     
  4. DAMÁZIO, P. D.; GUILLEN-GONZALEZ, F.; GUTIERREZ-SANTACREU, J. V.; MEDAR, M. A. R.. Local and Global Strong Solution by the Semi-Galerkin Method for the Model of Mass Diffusion. Matemática Contemporânea, v. 32, p. 63-83, 2007.
     
  5. GUILLEN-GONZALEZ, F.; DAMÁZIO, P. D.; MEDAR, M. A. R..Approximation by an iterative method for regular solutions for incompressible fluids with mass diffusion. Journal of Mathematical Analysis and Applications, v. 326, p. 468-487, 2007.
     
  6. Wei M.; MARTINEZ, A. G.; De PIERRO, A. R. Detection of edges from spectral data: new results. Applied and Computational Harmonic Analysis,v. 22, p. 386-396, 2007.

 

 

 2006

 

 

  1. H. P. Oquendo and T. F. Ma, A transmission problem for Beams on Nonlinear Supports. Boundary Value Problems, pp 1-14, 2006.
     
  2. D. Andrade, M. M. Cavalcanti, V. N. D. Cavalcanti and H. P. Oquendo, Existence and asymptotic stability for viscoelastic evolution problems on compact manifolds. Journal of Computational Analysis and Applications, v. 8, n. 2, pp 173-193, 2006.
     
  3. D. Andrade, M. M. Cavalcanti, V. N. D. Cavalcanti and H. P. Oquendo, Existence and asymptotic stability for viscoelastic evolution problems on compact manifolds, II. Journal of Computational Analysis and Applications, v. 8, n. 3, pp 287-301, 2006.
     
  4. M. T. Darvishi, P. Hessari and J. Y. Yuan, On convergence of the generalized accelerated overrelaxation method. Applied Mathematics and Computation, v. 181, pp 468-477, 2006.
     
  5. C. J. Cordeiro and J. Y. Yuan, Row-wise algorithms of ST decomposition. Applied Mathematics and Computation, v. 175, pp 748-761, 2006.
     
  6. A. K. Pani, J. Y. Yuan and P. D. Damázio, On a linearized backward Euler method for the equations of motion of Oldroyd fluids of order one. SIAM J. Num. An., v. 44, n. 2, pp 804-825, 2006.
     
  7. J. Y. Yuan and P. Yamalov, A method for constructing diagonally dominant preconditioners based on Jacobi rotations. Applied Mathematics and Computation, v. 174, pp 74-80, 2006.
     
  8. M. Muniz, Embeddings of Zpk in the Hamming Space FpN and Zpk-linear codes. Designs, Codes and Cryptography, pp. 1-10, v.41, 2006.
     
  9. T. K. Breuckmann and S. R. T. Kudri, Hurewicz spaces and the selectively w*-grouping property. Fuzzy Sets and Systems, pp 804-812, vol 157, issue 6, 2006.
     
  10. E. Karas, E. Pilotta and A. Ribeiro, Numerical comparison of merit function with filter criterion in inexact restoration algorithms using Hard-Spheres Problems. Computational Optimization and Applications, 44, N. 3, p. 427-441,2009.
     
  11. E. Karas, A. Ribeiro, C. Sagastizábal and M. Solodov, A bundle-filter method for nonsmooth convex constrained optimization. Mathematical Programming, 2006.
     
  12. A. S. Sant'Anna and O. Bueno, Interaction-free measurement with matter waves. Foundations of Physics Letters, vol. 19, pp. 481-490, 2006.
     
  13. L. Batista Santos, M. A. Rojas-Medar and A. Rufián-Lizana, Some relations between variational-like inequalities and efficient solutions of certain nonsmooth optimization problems. International Journal of Mathematics and Mathematical Sciences (to appear), 2006.
     
  14. CECCON, Jurandir; MONTENEGRO, Marcos. Homogeneous sharp Sobolev in equalities on product manifolds. Proceedings of the Royal Society of Edinburgh. Section A, Mathematics, v. 136, n. 2, p. 277-300, 2006.
     
  15. ALVARES, E. R.. O comprimento do período de dízimas a/b não depende do numerador. Revista do Professor de Matemática, v. 61, p. 17-21, 2006.
     
  16.  DAMÁZIO, P. D.; YUAN, J. Y.; PANI, A. K.. On a Linearized Backward Euler Method for the Equations of Motion of Oldroyd Fluids of Order One. SIAM Journal on Numerical Analysis, Estados Unidos, v. 44, n. 2, p. 804-825, 2006.
     
  17. MARTINEZ, A. G.; Pilotta, E. A.. Rango numerico de una matriz compleja. Revista de Educacion Matematica, v. 21, p. 3-10, 2006